# SDR SWIA201541058

- Difficulty date: March 30, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 10223
- Aircraft time: 29,402 hours, 17,518 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE, ACFT SIDE, HAS GOUGE IN LAND AFT OF LAST LOBE, LAND 27 FROM DOOR HINGE PIN ROLL PIN.  NOTE: REF PREVIOUS REPAIR USING REO.  PIANO HINGE AFT LUG LAND NR 27 ON FUSELAGE SIDE IS OUT OF LIMITS IAW REO & STS EA.
